# SDR SWAA2022020348795

- Difficulty date: October 30, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 49,400 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Elongated
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD THRESHOLD PLATE HAS ELONGATED MOUNT HOLES. / LOCATED AND DRILLED HOLES IN NEW FORWARD SCUFF PLATE IAW SRM 51-20-01.
